Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.585 IF 1.585
  • IF 5-year value: 1.698 IF 5-year
    1.698
  • CiteScore value: 1.62 CiteScore
    1.62
  • SNIP value: 0.820 SNIP 0.820
  • IPP value: 1.52 IPP 1.52
  • SJR value: 0.781 SJR 0.781
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 83 Scimago H
    index 83
  • h5-index value: 24 h5-index 24
Volume 16, issue 5
Ann. Geophys., 16, 651–653, 1998
https://doi.org/10.1007/s00585-998-0651-3
© European Geosciences Union 1998
Ann. Geophys., 16, 651–653, 1998
https://doi.org/10.1007/s00585-998-0651-3
© European Geosciences Union 1998

  31 May 1998

31 May 1998

Letter to the Editor: Revision of the basic equations of wave distribution function analysis

L. R. O. Storey L. R. O. Storey
  • Quartier Luchène, F-84160 Cucuron, France

Abstract. The basic equations of wave distribution function analysis are rewritten in forms that treat the electric and magnetic fields of the waves in a more symmetrical way than the original equations do, and are slightly better for computing.

Key words. Radio science (electromagnetic metrology) · Electromagnetics (plasmas; signal processing and adaptive antennas)

Publications Copernicus
Download
Citation